# SDR DALA2015102106297

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT RT WING FUEL ACCESS NR 1466C.  PANEL WAS REPLACED FOR  A NEW AND PN VERIFICATED IAW IPC 57-30-00 AND WILL BE INSTALLED UNDER JIC 2800-0390, JOB 001-0402 AND STICK WAS INSTALLED IAW AMM 28-40-02.
